# SDR FDEA201901300229

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 50,814 hours, 22,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 146N53183
- Condition: Chafed
- Location: Bs 1702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK HAS BLENDS OUT AT STA 1702 RBL 25 TO RBL 33.  INSTALLED DOUBLER REPAIR ON AFT DECK IN MAIN CABIN STA. 1702 RBL.25 TO RBL 33 IAW   B757 SRM 53-60-51-2R REPAIR 2 ALTERNATIVE I.
